Alert archive / California / Gale Warnings in 2015
Gale Warning 9, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Apr 27, 2015, 9:05 PM PDT. It took effect at Apr 28, 2015, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2015, 9:05 PM PDT (04:05 UTC)
- In effect from
- Apr 28, 2015, 3:00 PM PDT
- Expired
- Apr 29, 2015, 2:48 AM PDT
- In force
- 12 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
547 WHUS76 KLOX 280405 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 905 PM PDT MON APR 27 2015 PZZ670-673-281615- /O.CON.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/ /O.UPG.KLOX.GL.A.0008.150428T2200Z-150429T1000Z/ /O.NEW.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 905 PM PDT MON APR 27 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT TUESDAY... ...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO 3 AM PDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE POSSIBLE WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9 SECONDS ARE POSSIBLE WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-281000- /O.EXT.KLOX.SC.Y.0044.000000T0000Z-150428T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 905 PM PDT MON APR 27 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
5 follow-up statements
971 WHUS76 KLOX 281008 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 308 AM PDT TUE APR 28 2015 PZZ676-281115- /O.EXP.KLOX.SC.Y.0044.000000T0000Z-150428T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 308 AM PDT TUE APR 28 2015 ...THE SMALL CRAFT ADVISORY EXPIRED AT 3 AM PDT THIS MORNING... CONDITIONS HAVE IMPROVED AND THE ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ PZZ670-673-282215- /O.CON.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/ /O.CON.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 308 AM PDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 8 TO 10 FEET WITH PERIODS AROUND 9 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KJ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
637 WHUS76 KLOX 281611 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 911 AM PDT TUE APR 28 2015 PZZ670-673-290415- /O.CON.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/ /O.CON.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 911 AM PDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 35 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-290415- /O.NEW.KLOX.SC.Y.0045.150428T2200Z-150429T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 911 AM PDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT WEDNESDAY. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
408 WHUS76 KLOX 282122 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 PM PDT TUE APR 28 2015 PZZ670-673-290930- /O.CAN.KLOX.SC.Y.0044.000000T0000Z-150428T2200Z/ /O.CON.KLOX.GL.W.0009.150428T2200Z-150429T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 222 PM PDT TUE APR 28 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELED THE SMALL CRAFT ADVISORY. * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-290930- /O.CON.KLOX.SC.Y.0045.150428T2200Z-150429T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 222 PM PDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
004 WHUS76 KLOX 290401 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 901 PM PDT TUE APR 28 2015 PZZ670-673-291000- /O.CON.KLOX.GL.W.0009.000000T0000Z-150429T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 901 PM PDT TUE APR 28 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS TO 40 KT ARE EXPECTED WHEN WINDS ARE STRONGEST. * SEAS...COMBINED SEAS OF 8 TO 11 FEET WITH PERIODS AROUND 9 SECONDS ARE EXPECTED WHEN WAVES ARE LARGEST. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-291000- /O.CON.KLOX.SC.Y.0045.000000T0000Z-150429T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 901 PM PDT TUE APR 28 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
378 WHUS76 KLOX 290948 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 248 AM PDT WED APR 29 2015 PZZ670-673-292200- /O.CAN.KLOX.GL.W.0009.000000T0000Z-150429T1000Z/ /O.NEW.KLOX.SC.Y.0046.150429T0948Z-150430T1000Z/ POINT PIEDRAS BLANCAS TO POINT SAL FROM 10 TO 60 NM- WATERS FROM PT. SAL TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 248 AM PDT WED APR 29 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT THURSDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT THURSDAY. THE GALE WARNING HAS BEEN CANCELLED. SEE THE COASTAL WATERS FORECAST (CWFLOX) FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT HAZARDOUS SEA CONDITIONS WILL EXIST FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-291100- /O.CAN.KLOX.SC.Y.0045.000000T0000Z-150429T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS AND SANTA BARBARA ISLANDS- 248 AM PDT WED APR 29 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE SMALL CRAFT ADVISORY. CONDITIONS HAVE IMPROVED AND ARE NOT EXPECTED TO RETURN IN THE NEAR FUTURE. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Apr 27, 8:35 PM PDT, 30 minutes earlier.
Area forecast discussion, Apr 27, 8:35 PM PDT, 30 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 835 PM PDT MON APR 27 2015 .SYNOPSIS... MOSTLY CLEAR SKIES AND ABOVE NORMAL TEMPERATURES WILL CONTINUE EARLY THIS WEEK WITH HIGH PRESSURE ALOFT. GRADUAL COOLING AND A RETURN OF THE MARINE LAYER IS EXPECTED FOR THE SECOND HALF OF THE WEEK AS WEAK LOW PRESSURE DEVELOPS. SEASONABLY COOL WEATHER WITH WIDESPREAD NIGHT THROUGH MORNING LOW CLOUDS AND FOG IS LIKELY BY THE WEEKEND. && .SHORT TERM (TONIGHT-THU)...SIGNIFICANTLY ABOVE NORMAL TEMPS WERE NOTED ACROSS THE FORECAST AREA TODAY THANKS TO GUSTY SANTA ANA WINDS. THE HIGH OF 93 AT FILLMORE WAS THE WARMEST HIGH TEMP. THERE WAS ALSO A HIGH OF 90 DEGREES AT CAMARILLO AIRPORT TODAY...BUT WAS WELL BELOW THE RECORD OF 98 SET IN 2008. CLEAR SKIES COVERED THE FORECAST AREA THIS EVENING...WHICH WILL CONTINUE OVERNIGHT EXCEPT THERE MAY BE PATCHY LOW CLOUDS AND DENSE FOG ALONG THE BEACHES OF THE CENTRAL COAST. LOCALLY BREEZY OFFSHORE WINDS CAN BE EXPECTED OVER PORTIONS OF VTU/L.A. COUNTIES OVERNIGHT INTO TUE MORNING. OVERNIGHT LOWS SHOULD REMAIN MILD IN THE BREEZY AREAS...POSSIBLY REMAINING IN THE 60S FOR SOME FOOTHILL LOCATIONS. AN UPPER LEVEL RIDGE EXTENDING FROM OFF THE SRN CA COAST INTO CENTRAL AND NRN CA THIS EVENING WILL BUILD INTO SRN CA LATER TONIGHT AND TUE. A FLAT UPPER RIDGE WILL LINGER OVER SRN CA ON WED...WITH WEAK UPPER RIDGING EXPECTED FOR THU. SOME OFFSHORE FLOW NIGHT AND MORNING HOURS CAN BE EXPECTED DURING THE PERIOD...MAINLY OVER PORTIONS OF SLO/SBA COUNTIES AND INTERIOR VTU/L.A. COUNTIES. OTHERWISE...IT LOOKS LIKE INCREASING ONSHORE FLOW WILL TAKE PLACE FOR THE AFTERNOON AND EVENING HOURS ACROSS THE REGION. MOSTLY CLEAR SKIES ARE EXPECTED THRU THE PERIOD...EXCEPT A FEW LOW CLOUDS AND PATCHY DENSE FOG MAY LINGER ALONG THE CENTRAL COAST TUE MORNING. TEMPS TUE THRU THU WILL BE WELL ABOVE NORMAL AWAY FROM THE COAST...WITH LOW 90S IN THE WARMEST VALLEYS. FOR COASTAL AREAS... ABOVE NORMAL TEMPS CAN BE EXPECTED THRU THU ALTHO THERE SHOULD BE A GRADUAL COOLING TREND IN SOME AREAS AS THE ONSHORE FLOW INCREASES EACH DAY. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (FRI-MON)...TROFFING WILL REPLACE RIDGING LATE IN THE WEEK AND CONTINUE THROUGH THE WEEKEND, BRINGING TEMPS BACK TO NEAR OR EVEN SLIGHTLY BELOW NORMAL BY SUNDAY WITH MARINE LYR CLOUDS RETURNING AS EARLY AS FRIDAY. OTHERWISE, NO OTHER SIGNIFICANT WEATHER CONCERNS THROUGH THE PERIOD AS MODELS AGREE ON A FAIRLY BENIGN PATTERN THROUGH EARLY NEXT WEEK. && .AVIATION...27/2345Z. AT 2250Z AT KLAX...THERE WAS NO MARINE INVERSION PRESENT. HI CONFIDENCE IN THE 00Z TAFS WITH VFR CONDITIONS AT ALL AIRFIELDS THRU TUE. GUSTY W TO NW WINDS AT KSBP...KOXR AND KLGB WILL DIMINISH QUICKLY THIS EVENING. KLAX...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED THRU TUE EVENING. KBUR...HI CONFIDENCE IN THE 00Z TAF WITH VFR CONDITIONS EXPECTED THRU TUE AFTERNOON. && .MARINE...27/800 PM. SCA CONDITIONS SHOULD PREVAIL IN THE NORTHERN TWO THIRDS OF THE OUTER WATERS THRU EARLY TUE AFTERNOON. THERE IS A 75 PERCENT CHANCE OF GALE WARNING CONDITIONS IN THE NORTHERN TWO THIRDS OF THE OUTER WATERS BEGINNING TUE AFTERNOON AND EXTENDING INTO TUE NIGHT...AND A GALE WARNING WILL BE ISSUED WITH THE EVENING UPDATE. SCA WINDS ARE LIKELY IN THIS SAME AREA WED INTO WED EVENING. MINIMAL SCA WINDS WILL AFFECT PZZ676 THRU LATE TONIGHT. OTHERWISE...LESS THAN SCA WINDS WILL PREVAIL ACROSS THE COASTAL WATERS THRU SAT. && .FIRE WEATHER...27/930 AM A BURST OF GUSTY SANTA WINDS WILL CONTINUE TO IMPACT PORTIONS OF LOS ANGELES AND VENTURA COUNTIES THROUGH EARLY AFTERNOON. THE STRONGEST WINDS WILL BE IN THE MOUNTAINS WHERE GUSTS BETWEEN 50 AND 60 MPH CAN BE EXPECTED THIS MORNING. FOR COASTAL AND VALLEY AREAS...WIND GUSTS BETWEEN 30 AND 50 MPH CAN BE EXPECTED. HUMIDITY VALUES WILL LOWER TO BETWEEN 7 AND 15 PERCENT ACROSS MUCH OF LOS ANGELES AND VENTURA COUNTIES TODAY WHILE TEMPERATURES WILL CLIMB TO BETWEEN 85 AND 90 DEGREES IN WARMEST COASTAL AND VALLEY LOCATIONS. THE COMBINATION OF GUSTY SANTA ANA WINDS...WARM TEMPERATURES...AND LOW HUMIDITIES WILL BRING ELEVATED FIRE DANGER TO THE REGION TODAY. THERE WILL LIKELY BE A FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS THROUGH EARLY AFTERNOON...HOWEVER DURATIONS OF CRITICAL CONDITIONS ARE NOT SUFFICIENTLY LONG TO WARRANT A RED FLAG WARNING. OFFSHORE WINDS ARE EXPECTED TO WEAKEN SIGNIFICANTLY BY LATE THIS AFTERNOON AND EVENING. THERE WILL BE AN ONSHORE WIND TRANSITION ACROSS THE COAST AND COASTAL VALLEYS FROM MID TO LATE AFTERNOON...SHIFTING FURTHER INLAND ON TUESDAY AND WEDNESDAY AFTERNOON INTO THE MOUNTAINS AND ANTELOPE VALLEY. VERY WARM AND DRY CONDITIONS WILL PREVAIL ACROSS INLAND AREAS THROUGH WEDNESDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...SIRARD/MW AVIATION...SIRARD MARINE...SIRARD FIRE...GOMBERG SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 27, 6:00 AM PDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT MON APR 27 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-281300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT MON APR 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT SANTA ANA WINDS WILL CREATE LOCAL DRIVING HAZARDS THROUGH MID AFTERNOON. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. RORKE
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 9:11 AM PDT | Small Craft Advisory | LOX | 18 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.